Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What are the side effects of biotin ?

hello doctor. does biotin causes acne breakouts
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
There are no, or very few, cases of patients experiencing biotin side effects. If you are using a biotin based supplement the likeliness to experience side effects from it are very, very small. Even is the dose is a bit higher than the recommended one, the biotin excess will just be eliminated by your body. However, in case of constant overdoses, over a longer period of time, you may notice skin rashes, or maybe high blood sugar levels. Acne is not known as side effect of biotin. Take care.

Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor